# SDR DALA2024032503738

- Difficulty date: March 25, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 56,007 hours, 39,235 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: UNKNOWN
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LH AND RH SIDE, (PROJECTION OF UPPER HINGE) AT AFT CABIN PRESSURE BULKHEAD EMERGENCY EXIT DOOR. SUMMARY OF NRC 00558: WEB AT AFT CABIN PRESSURE BULKHEAD EMERGENCY EXIT DOOR WAS REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G. ALSO AFT CABIN BULKHEAD DOOR WAS REMOVED / INSTALLED / ADJUSTED PER B717-200 AMM 52-12-03. (LP #0260725)
